2-Vertex self switching of umbrella graph

Downloads

DOI:

https://doi.org/10.26637/MJM0804/0183

Abstract

By a graph G=(V,E) we mean a finite undirected graph without loops or multiple edges. Let G be a graph and σV be a non-empty subset of V. Then σ is said to be a self switching of G if and only if GGσ. It can also be referred to as |σ|-vertex self-switching. The set of all self switching of the graph G with cardinality k is represented by Sk(G) and its cardinality by ssk(G). A vertex v of a graph G is said to be self vertex switching if GGv. The set of all self vertex switchings of G is denoted by SS1(G) and its cardinality is given by ss1(G). If |σ|=2, we call it as a 2-vertex self switching. The set of all 2-vertex switchings of G is denoted by SS2(G) and its cardinality is given by ss2(G). In this paper we find the number of 2-vertex self switching vertices for the umbrella graph Um,n.

Keywords:

2-vertex switching, 2-vertex self switching, Umbrella graph

Mathematics Subject Classification:

Mathematics
  • C. Jayasekaran Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil-629003, Kanyakumari District, Tamil Nadu, India.
  • A. Vinoth Kumar Research Scholar, Reg No. 20123132091003, Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil-629003, Kanyakumari District, Tamil Nadu, India. Affiliated to Manonmaniam Sundaranar University, Abishekapatti-Tirunelveli-627012.
  • M. Ashwin Shijo Research Scholar, Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil-629003, Kanyakumari District, Tamil Nadu, India.
  • Pages: 2359-2368
  • Date Published: 01-10-2020
  • Vol. 8 No. 04 (2020): Malaya Journal of Matematik (MJM)

C. Jayasekaran, J Christabel Sudha and M. Ashwin Shijo, 2-vertex self switching of of some special graphs, International Journal of Scientific Research and Review, $7(12)(2018), 408-414$.

C. Jayasekaran, M. Ashwin Shijo, Some Results on Antiduplication of a vertex in graphs, Advances in Mathematics: A Scientific Journal, 6(2020), 4145-4153. DOI: https://doi.org/10.37418/amsj.9.6.96

C. Jayasekaran, Self vertex Switching of trees, Ars Combinatoria, 127(2016), 33-43.

E. Sambathkumar, On Duplicate Graphs, Journal of Indian Math. Soc., 37(1973), 285-293.

F. Harrary, Graph Theory, Addition Wesley, 1972.

J. Hage and T. Harju, Acyclicity of Switching classes, Europeon J. Combinatorics, 19(1998), 321-327. DOI: https://doi.org/10.1006/eujc.1997.0191

J. Hage and T. Harju, A characterization of acyclic switching classes using forbidden subgraphs, Technical Report 5, Leiden University, Department of Computer Science, 2000.

J.H. Lint and J.J. Seidel, Equilateral points in elliptic geometry, In Proc. Kon. Nede. Acad. Watensch, Ser. A, 69(1966), 335-348. DOI: https://doi.org/10.1016/S1385-7258(66)50038-5

J.J. Seidel, A survey of two graphs, in Proceedings of the Inter National Coll. 1976 Theoriecombinatorie (Rome), Tomo I, Acca. Naz. Lincei, pp. 481-511, 1973.

S. Avadayappan and M. Bhuvaneshwari, More results on self vertex switching, International Journal of Modern Sciences and Engineering Technology, 1(3)(2014), 1017.

  • NA

Metrics

PDF views
102
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 202615
|

Published

01-10-2020

How to Cite

C. Jayasekaran, A. Vinoth Kumar, and M. Ashwin Shijo. “2-Vertex Self Switching of Umbrella Graph”. Malaya Journal of Matematik, vol. 8, no. 04, Oct. 2020, pp. 2359-68, doi:10.26637/MJM0804/0183.